# SDR SWAA2022030366664

- Difficulty date: February 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111A13087
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STIFFENER CRACKED BS663 LBL 25 LOWER VAPOR BARRIER (111A1308-7) / REMOVD CRACKED STIFFER AT STA 663 LBL 25 LOWER VAPOR BARRIER & INSTALLED NEW STIFFENER P/N 111A1308-7 (SI 7531206) IAW SRM 51-40-02-0G-0; DWG 111A1000 81146U 2/21/19
